Botox is a wonderful product for facial injections. Botox does not cause dry skin. It sound like it is just a coincidence but I would ask my dermatologist during your next follow-up and perhaps they can suggest some treatments like oxygen facials or products like Vitamin C or serums to help with the facial dryness.
The dry skin you are experiencing is most likely not cause by the Botox injections. I recommend consulting a dermatologist to determine the cause of the dryness.
- Botox can affect skin dryness. It is not common but works like this:
- It is likely to be a cause if the dryness appeared as the Botox took effect.
- how does it happen? Probably because Botox weakens tiny muscle fibers at the base of hair follicles - so oil made at the base of the follicles doesn't move to the skin as easily.
- The best way to tell is to see if your skin dryness goes away as your Botox wears off.
- On the other hand, it has unseasonably cold across much of the USA - your dry skin may be from low humidity that accompanies dry air. If worried - see a Board Certified Dermatologist.
Botox does not lead to dry skin. If you are experiencing dry skin, it would be best to follow up with a board certified dermatologist. He/she will be able to examine you in person and advise you accordingly. I hope this helps, and I wish you the best of luck.
It is well known that Botox can help improve acne. This is due to the fact that it decreases sebum production. Sebum is an oil that has been found to be excessive in acne patients. It is possible that you might need that sebum production to maintain a healthy feel to your skin.
Botox certainly does not cause dry skin. There are many causes for facial dry skin including seborrheic dermatitis, psoriasis or a contact dermatitis. Its a dermatologist injected the Botox then I would go back to see that doctor.
of course botox is also used to decrease sweating, but assuming all else is normal...the most likely cause for "dry skin" on the forehead is seborrheic dermatitis, a relative of dandruff...this can readily be treated with a moisturizer and/or some over-the-counter hydrocortisone for a week or so...then discontinue the cortisone till the need arises sometime in the future
No, Botox doesn't cause dry skin. Aging, sun, and environment are all factors in skin dryness. But Botox isn't.
"This answer has been solicited without seeing this patient and
cannot be held as true medical advice, but only opinion. Seek in-person
treatment with a trained medical professional for appropriate care."